MathSciNet Relay Station
MathSciNet bibliographic data
MR120406 (22 #11160) 33.00 (65.00)
Lord, R. D. Integrals of products of Laguerre polynomials. Math. Comp. 14 1960 375–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement